Jump to content
CrazyBoards.org
Sign in to follow this  
HisHarleQuinn

Fiance is Losing Weight/ I'm Gaining Weight...

Recommended Posts

My fiance has been losing weight recently. He's down 20 lbs and is like 228 lbs now. I've gained weight, but it was also that time of the month. I kinda go after chubby dudes as is, and always worry if they weigh less than me I become unnattractive. His affection towards me hasn't really gone down, it's stayed the same really. I tell him my concerns of me gaining while he's losing, and he says he'll love me no matter what. And that he also doesn't want me skinnier, he just wants me to be happy. But, at the same time he thinks my best friend is too big, [she's considered a SSBBW i'm a BBW if anyone knows what those mean...] but he said the difference too is that if I got as big as her he loves me, not her. I just worry his eyes may start to wander to other girls who aren't as big, although he does prefer curvier women, and I do actually have curves, i'm just a bit chunky. I've got a big bust, wide hips, and a big lower half, plus an hourglass figure, but a bit of a tummy.... And lately I've been more anxious as well about losing him to the point of nightmares, although it seems that they're symbolizing to not worry and to trust him [I die in them, and regret leaving things "left unsaid" with him basically.] Also a gentle reminder, this is my first longest relationship [been almost 2 years now coming this fall, been engaged for a full year now, too as of june.], first engagement, and hopeful marriage in the next few years. He's been married twice. I'm hoping to get us in for a premarital counseling appt cause we've not been in awhile this coming week, also. 

 

I feel like I've just put him on this pedastal of perfect cause let's face it he IS WAY better than anyone else I've been with putting up with my anxiety attacks, insecurities, etc etc etc, and it's like I'm waiting for something bad to happen and I hate that I'm like that. And he tells me to stop thinking he's perfect too, cause he ain't but he is to me...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By Cyclingsarah
      Hi guys,
      just started Lithium yesterday. I know it can take several weeks to work, but I already feel it clearing my head a bit.
      question tho. Can lithium make anxiety worse in the beginning - like SSRI’s? Because I now find myself very panicky
      I am also on lexapro and mirtazapine. 
    • By Cyclingsarah
      Just wondering. I have a lot of anxiety and am startinh lithium for bipolar disorder in a few weeks
    • By PurplePaisley
      I was on Olanzapine for about one year and during that time I did excessive spending which may have caused  lowering impulse control and consequently am now in bankruptcy.
      Have been off Olanzapine since December, 2018.
      In March went on Seroquel and experienced manic situations, where I was out of control (never had this happen to me before). I became excessively hostile towards a clerk in Walgreens, reduced my veterinarian to tears and alienated alot of my neighbors by my raging.  We upped the Seroquel thinking I was having my first manic episode, it only made everything worse.  Since coming off of Seroquel in last two weeks, I am now calm and the urge to act out aggressively is gone and I am mortally embarrassed about my behaviors.
      New psych doc now, former one retired.  Started Reluxti two days ago at .5 mg.  First day experienced some brain zaps and thinking it might have been due to the mixing of recently going off of Seroquel and introducing Reluxti.  Today, no brain zaps.  Taking Benadryl to help with insomnia as Rexulti may become stimulating. 
      I know this is a very expensive drug and being on Medicare I do not qualify for any of the manufacturer's savings plans. My new psych doc believes he can keep me on his extra supplies forever or until they go generic.  I am worried about being on this drug and loosing him as a psychiatrist and ending up with a co-pay of $400.00 a month and ending up in the Medicare Donut-hole very quickly. The trial pack he gave me has a 14 day supply.
      I recently did a gene study thru GenOMind.  I am an ultra-rapid metabolizer and subject to many skin issues.  When I first saw him, he became very frustrated with me and didn't believe me that I can't tolerate most of the behavioral meds out there but once he got the gene study, he then understood.  The only drug he would suggest is Rexulti. 
      I am in a quandary as to what to do about going on this very expensive medication with no way of paying for this and getting stuck on this drug should I loose my new psych doc and his many samples.
      Purple
       
       
       
       
    • By Blahblah
      This seems most indicative of BPD, but pdocs tell me I don't meet major criteria for it. I have no previous symptoms of: SI, suicide attempts, impulsive behavior, no addictions or eating disorders, no delusions, black/wt thinking, no manias) I have held longer-term (2-5 year) romantic relationships.
      Pdocs have thrown every med at me for 2 decades. Nothing is really making a lot of improvement. I have no adequate diagnosis, because I don't (completely) meet the formal criteria for any one disorder, but traits from many. I've been previous diagnosed with: Major Depression with dysthymia (with/without psychotic features) BP2, PTSD, GAD, BPD, ADD) I surely can't have all these disorders?!
       
      Rapid-cycling emotions (erratic moods can shift every 1-3 hours, not usually just up & down)
      Chronic (moderate) depression, frequent dysphoria, some anxious distress
      Hypersensitivity to many things (including rejection)
      Chronic Emptiness
      Anhedonia (lack of motivation, pleasure in anything, not even sex)
      Perfectionism (includes obsessiveness)
      Paranoia (but not delusional, with insight)
      Hypersomnia, chronic fatigue
      Distractible
      Poor memory
      Very low stress tolerance (has triggered dissociation)
       
       
       
       
       
    • By mjs190
      I'm currently on a cocktail of Seroquel XR at 600 mg and Lamictal at 150 mg. My Seroquel dose got this high because of a mixed episode, so as of now, thats likely where I'll stay for a while to keep things stable. I was at 400 mg which not only lacked the sedation of lower doses, but also came with a lessened appetite. But that all came back when I bumped up to 600 mg.
      I've put on 10-ish pounds or so in a month, and I'm not thrilled. I asked my doctor for a Metformin Rx to help with the metabolic side effects. She was hesitant, but agreed I may need something and actually leaned more towards Topamax instead. She wants me to try 1 more month of dieting and exercise to see if I can manage without adding another med.
      Now I'm leaning towards Topamax, since maybe it could have mood stabilizing properties to it, in addition to curbing appetite and helping me lose weight. I'm not overweight by any means, but I'm definitely hyper-vigilant about my body and tend to...obsess. 
      Has anyone taken Topamax and found that it (1) helped with appetite or weight control and (2) had positive effects on their illness?
×
×
  • Create New...